I have been having problems with Serious Cardiac Arrhythmias since last Feb. Until I went on Amiodarone I got to the point that I had to stay long periods in bed due to near fainting, fatigue. In Oct. I was taken off the Amiodarone because it affecting my eyes and lungs.
I was fine for the first month [ after being off it] then all my symptoms started to come back: chest pains,under left breast and left arm pain, cough, not being able to lay down flat, fatigue, tightness in throat e.t.c. About three weeks after they came back I had this big thump in my chest and had pain so bad I could not stand up. I felt sick to my stomach very faint and it was hard to breath. The bad pain lasted for about 20 min. then felt uncomfortable for 1/2 hour or so. 2 days after that my I noticed that my breathing is better, more energy e.t.c.
I'm still waiting for my M.R.I. so I don't know what is wrong yet. Could the thump in my chest be the reason my symptoms are better? Thank you for your time
It is difficult for me to say what this thump was or if it may have been the reason for your improved symptoms. I would discuss this with your electrophysiologist or cardiologist for more details and explanation.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.